MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with bilateral light adjustable lens implants (left eye on (b)(6) 2020; right eye on (b)(6) 2020).Patient reported visual disturbances and non-compliance with uv protective wear.Suspected bilateral premature photopolymerization.Both lenses were explanted: left eye was explanted on (b)(6) 2020 and right eye was explanted on (b)(6) 2020.Both lenses are pending return for evaluation.Device history record for the lenses were reviewed.No issues were noted with the device history records.Lens serial number (b)(4) was implanted into the left eye.Manufacturing date of 07/09/2019.Expiration date was 06/30/2022.Udi: (b)(4).Lens serial number (b)(4) was implanted into the right eye.Manufacturing date of 07/17/2019.Expiration date was 06/30/2022.Udi: (b)(4).
 
Event or Problem Description
Patient with bilateral light adjustable lens implants (left eye on (b)(6) 2020; right eye on (b)(6) 2020).Patient reported visual disturbances and non-compliance with uv protective wear.Suspected bilateral premature photopolymerization.Both lenses were explanted: left eye was explanted on (b)(6) 2020 and right eye was explanted on (b)(6) 2020.Both lenses are pending return for evaluation.
 
Additional Manufacturer Narrative
Both lenses were returned for evaluation.Inspection and evaluation of the lenses confirmed the presence of a zone on the anterior surface on both lenses.The zones are indicative of premature photopolymerization.The patient did not maintain compliance with wearing uv protective eyewear, resulting in the premature photopolymerization.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10242980
Report Number3012712027-2020-00008
Device Sequence Number2433295
Product Code HQL
UDI-Device Identifier00818806020210
UDI-Public010081880602021017220630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001170, L02-001181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;